# SDR SWAA2025080597352

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 63,169 hours, 38,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROWS 1CBA THROUGH 4CBA WILL NOT COME ON<[01] REPLACED EMERGENCY ROW POWER SUPPLY AND BATTERY AT M1675 REF AMM 33-51-06.
